MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*STEM BODY TRIAL 20; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS INC US S-ROM*STEM BODY TRIAL 20; HIP INSTRUMENT/TRIAL
Catalog Number 536320
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 09/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the 20x15 proximal body was bent during trailing.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: it was reported that the 20x15 proximal body was bent during trialing./ | investigation method: / | investigation summary:.

Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key6944622
Report Number1818910-2017-26411
Device Sequence Number1209018
Product Code LXH
UDI-Device Identifier10603295172819
UDI-Public10603295172819
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number536320
Device Lot NumberSS0996
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2017
Initial Date Received by Manufacturer 09/12/2017
Supplement Date Received by Manufacturer08/03/2018
Initial Report FDA Received Date10/12/2017
Supplement Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1